Über unbeschränkt iterierbare Operatoren.

Werner Schmeidler

Journal für die reine und angewandte Mathematik (1950)

  • Volume: 187, page 109-114
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Schmeidler, Werner. "Über unbeschränkt iterierbare Operatoren.." Journal für die reine und angewandte Mathematik 187 (1950): 109-114. <http://eudml.org/doc/150163>.

author = {Schmeidler, Werner},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Functional analysis},
pages = {109-114},
title = {Über unbeschränkt iterierbare Operatoren.},
url = {http://eudml.org/doc/150163},
volume = {187},
year = {1950},

AU - Schmeidler, Werner
TI - Über unbeschränkt iterierbare Operatoren.
JO - Journal für die reine und angewandte Mathematik
PY - 1950
VL - 187
SP - 109
EP - 114
KW - Functional analysis
UR - http://eudml.org/doc/150163
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.